# SDR MASA200601642

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 24,881 hours, 27,519 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6372 YUM - ABORTED TAKEOFF DUE TO AUTO FEATHER WOULD NOT ARM.  MOC RESET WITH CREW AND OPS CHECK WAS GOOD.
